Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes frequent urination?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4290 Questions

default
Posted on Wed, 5 Apr 2017 in Medicines and Side Effects
Question: Waking every 15 or20 minutes to urinate and fallunf no harm bone but. Lacwrarions and bruises. No diziness
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Clarification required.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query. Unfortunately I could not understand your query. Did you mean that you suffered a fall and had lacerations and bruises? I would request you to clarify and elaborate. I would also insist you to upload an image of the lacerations and bruises, if applicable.

I will wait for your inputs. Based on that I would guide you further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 59 minutes later
I wake up every 10 15 minutes and fall. I havent hrt my back or neck but i have bruises up a down my buttocks and legs. Scratches and on my legs and arms. I donnt feel dizzy per se but unsteady
doctor
Answered by Dr. Prof. Kunal Saha 6 hours later
Brief Answer:
Neurological evaluation required on priority basis.

Detailed Answer:
Thanks for clarifying. I would strongly insist you to see a neurologist. There are various parts of the brain that deal with balance and problems with those areas could mess with your gait and balance. You should not ignore the scenario and should seek medical attention on primary basis.

Do not ignore it.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Treatment/Therapy

Recent questions on  Hrt

doctor1 MD

I am constantly feeling hot, sweaty. Not hot flushes, but warm most of the time.I am on HRT patches. A recent blood test showed my liver function ALT 51 AST 66 LD 421. Are the two ie., high temperature and liver function connected. I am 52 year old female. Hysterectomy 2001. Hormone treatment started late 2001. Overweight - very difficult to lose weight.

doctor1 MD

I had a complete hysterectomy in spring of 2009 and began HRT right away. I am currently taking .9 mg Premarin per day and have recently been experiencing hot flashes, irritability, fatigue, and weight gain. I am concerned about increasing hormone dosage because I experienced significant weight gain years ago when taking birth control. Since I have no idea of hormone combinations or amounts in the respective therapies I don t have any basis for comparison. I need something to change but additional weight gain would greatly depress me.

doctor1 MD

I have been treated for hypothyroidism for 2 yrs by a endocrinologist. I also take HRT for early surgical menopause and have been on oral estrogen for years which they feel is interferring with synthroid in the liver. We did try switching to other methods of estrogen patches only to find I cannot get balanced on estrogen, but the thyroid TSH becomes more stable. Otherwise, I have dealt with continuous up and down TSH levels for 2 years. I also take antidepressants from the unresolved depression, anxiety, and low thyroid symptoms I continue to have. How can I get more balanced successfully on thyroid hormones? My dr. does not want to try Armour T4/T3 Combo meds as feels the dosing would cause me even more issues since I am sensitive to medications and tendency for anxiety. What do you think?

doctor1 MD

Persistant itch of right nipple, that has been present for a couple of months? No other symptom, just itch? No redness, crust, discharge, swelling. Have been on HRT patches, 75mg, recently incr/ 100mg, (estrogen) only due to excessive hot sweats, that i had never experienced, for months, didn t consider menopause, due to on HRT, my age. Have been on est only, for, maybe, 30yrs, due to inexplicable, erratic, mood swings, that i, & Doctors thought, hormonal?? In 2007, i was diagnosed with, rapid Cycling Bipolar!! So many years of disruption, to my life, huge financial loss, in Hypermanic states, depression, was diagnosed, in 1998!! The ups , i believed, were me, not depressd. But, so many years, on HRT??? Have not had a mammogram, or ultra sound, for maybe 13yrs ,as i have breast implants, since 1982, have been told, by Doctors, less risk of breast cancer?? A mammogram, in 1994, ruptured implant!! Did, continue checks, annually, but ultrasound. Last, 2001, then moved from Syd to Gold Coast, no checks?/ I think maybe, with what Bipolar has done, breast cancer, stupid i know, but, don t want to know. Far from an intelligent attitude, & writing this, maybe, since looking up causes, none, with added symptoms, make sense, relate, maybe, a little concerning?? Sensible option, have an ultra sound?? But, maybe no need?? Simple answer, just an itchy nipple?? I don t have a GP at the moment. So, could it be something to be concerned about, or nothing?? Annie

doctor1 MD

I have burning when I urinate, Urinary tract infection was ruled out, all cultures came back normal. Tried a steroid cream no luck, Dr mentioned low estrogen , don't want to take estrogen what can I do to stop this, been suffering a month already.

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

I stopped takin HRT and now ak going to srart taking the pills again. Although the ingedients recent are what my body requires my doctor tells me I have a 20 to 30% risk of having a heart attack by taking these pills. Is this true I HAVE NO HEART...